Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Smith invariants of a matrix sum


Author: Robert C. Thompson
Journal: Proc. Amer. Math. Soc. 78 (1980), 162-164
MSC: Primary 15A36; Secondary 15A21
DOI: https://doi.org/10.1090/S0002-9939-1980-0550485-2
MathSciNet review: 550485
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A divisibility relation is proved relating the invariant factors of a sum of integral matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A36, 15A21

Retrieve articles in all journals with MSC: 15A36, 15A21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0550485-2
Article copyright: © Copyright 1980 American Mathematical Society